본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of applied mathematics & computing 56건

  1. [국내논문]   OSCILLATION AND ASYMPTOTIC STABILITY BEHAVIOR OF A THIRD ORDER LINEAR IMPULSIVE EQUATION  

    WAN, ANHUA ; MAO, WEIHUA
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 405 - 417 , 2005 , 1598-5857 ,

    초록

    In this paper, the oscillation and asymptotic stability behavior of a third order linear impulsive equation are investigated. A lemma is presented to deal with the sign relation of the nonoscillatory solutions and their derived functions. By the lemma explicit sufficient conditions are obtained for all solutions either oscillating or asymptotically tending to zero. Two illustrative examples are proposed to demonstrate the effectiveness of the conditions.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   ($\in,\;{\in} V q$)-FUZZY SUBNEAR-RINGS AND ($\in,\;{\in} V q$)-FUZZY IDEALS OF NEAR-RINGS  

    NARAYANAN, AL. ; MANIKANTAN, T.
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 419 - 430 , 2005 , 1598-5857 ,

    초록

    In this paper, we introduce the notions of ( $\in,\;{\in} V q$ )-fuzzy subnear-ring, ( $\in,\;{\in} V q$ )-fuzzy ideal and ( $\in,\;{\in}V q$ )-fuzzy quasi-ideal of near-rings and find more generalized concepts than those introduced by others. The characterization of such ( $\in,\;{\in}V q$ )-fuzzy ideals are also obtained.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   THE SERVICE ERLANGIAN MACHINE INTERFERENCE MODEL: $M/E_{r}/1/k/N$ WITH BALKING AND RENEGING  

    SHAWKY, A. I.
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 431 - 439 , 2005 , 1598-5857 ,

    초록

    The aim of this paper is to derive the analytical solution of the queue: $M/E_{r}/1/k/N$ for machine interference system with balking and reneging considering the discipline FIFO. Some measures of effectiveness and some special cases are obtained.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   A CLT FOR A SEQUENCE OF RANDOM FIELDS ON A RESTRICTED INDEXED SET  

    JEON, T. I.
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 441 - 453 , 2005 , 1598-5857 ,

    초록

    In this article we will introduce a real valued random field on a restricted indexed set and construct a classical asymptotic limit theorems on them. We will survey the basic properties of weakly dependent random processes and investigate two major mixing conditions for sequences of random variables. The concepts of weakly dependent sequence of random variables will be generalized to the case of random fields. Finally we will construct a central limit theorem and prove it.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   ANALYSIS OF A QUEUEING SYSTEM WITH OVERLOAD CONTROL BY ARRIVAL RATES  

    CHOI, DOO IL
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 455 - 464 , 2005 , 1598-5857 ,

    초록

    In this paper, we analyze a queueing system with overload control by arrival rates. This paper is motivated by overload control to prevent congestion in telecommunication networks. The arrivals occur dependent upon queue length. In other words, if the queue length increases, the arrivals may be reduced. By considering the burstiness of traffics in telecommunication networks, we assume the arrival to be a Markov-modulated Poisson process. The analysis by the embedded Markov chain method gives to us the performance measures such as loss and delay. The effect of performance measures on system parameters also is given throughout the numerical examples.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   INTUITIONISTIC FUZZY CONGRUENCES ON A LATTICE   피인용횟수: 1

    HUR, KUL ; JANG, SU YOUN ; KANG, HEE WON
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 465 - 486 , 2005 , 1598-5857 ,

    초록

    We study the relationship between intuitionistic fuzzy ideals and intuitionistic fuzzy congruences on a distributive lattice. And we prove that the lattice of intuitionistic fuzzy ideals is isomorphic to the lattice of intuitionistic fuzzy congruences on a generalized Boolean algebra.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   DIGITAL COVERINGS AND THEIR APPLICATIONS   피인용횟수: 5

    HAN, SANG-EON
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 487 - 495 , 2005 , 1598-5857 ,

    초록

    The main goal of this paper is to prove the digital homotopy lifting theorem with relation to a radius n local homeomorphism.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   CHARACTERIZATIONS BASED ON THE INDEPENDENCE OF THE EXPONENTIAL AND PARETO DISTRIBUTIONS BY RECORD VALUES  

    LEE, MIN-YOUNG ; CHANG, SE-KYUNG
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 497 - 503 , 2005 , 1598-5857 ,

    초록

    This paper presents characterizations on the independence of the exponential and Pareto distributions by record values. Let ${X_{n},\;n {\ge1}$ be a sequence of independent and identically distributed(i.i.d) random variables with a continuous cumulative distribution function(cdf) F(x) and probability density function(pdf) f(x). $Let{\;}Y_{n} = max{X_1, X_2, \ldots, X_n}$ for n \ge 1. We say $X_{j}$ is an upper record value of ${X_{n},{\;}n\ge 1}, if Y_{j} > Y_{j-1}, j > 1$ . The indices at which the upper record values occur are given by the record times {u(n)}, n \ge 1, where u(n) = $min{j|j > u(n-1), X_{j} > X_{u(n-1)}, n \ge 2}$ and u(l) = 1. Then F(x) = $1 - e^{-\frac{x}{a}}$ , x > 0, ${\sigma} > 0$ if and only if $\frac {X_u(_n)}{X_u(_{n+1})} and X_u(_{n+1}), n \ge 1$ , are independent. Also F(x) = $1 - x^{-\theta}, x > 1, {\theta} > 0$ if and only if $\frac {X_u(_{n+1})}{X_u(_n)}{\;}and{\;} X_{u(n)},{\;} n {\ge} 1$ , are independent.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   ALGORITHM FOR DISCRIMINATING DIGITAL IMAGES W.R.T. A DIGITAL $(k_{0}, k_{1})-HOMEOMORPHISM$   피인용횟수: 5

    HAN, SANG-EON
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 505 - 512 , 2005 , 1598-5857 ,

    초록

    In this paper, we introduce another statement of a digital $(k_{0}, k_{1})-homeomorphism$ which is suitable for an approach to write an efficient algorithm for discriminating digital images with respect to the digital $(k_{0}, k_{1})-homeomorphism$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   INTERPOLATION PROBLEMS IN ALGL   피인용횟수: 2

    JO, YOUNG SOO ; KANG, JOO HO
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 513 - 524 , 2005 , 1598-5857 ,

    초록

    Given operators X and Y acting on a Hilbert space H, an interpolating operator is a bounded operator A such that AX = Y. Let L be a subspace lattice on H. We obtained a necessary and sufficient condition for the existence of an interpolating operator A which is in AlgL.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지